Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 24, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jul 6, 2009, 5:35 AM CDT for Geneva County, Alabama. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2009, 5:35 AM CDT (10:35 UTC)
- Expired
- Jul 6, 2009, 7:30 AM CDT
- In force
- 115 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Geneva County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 6:36 AM CDT | FLASH FLOOD | Slocomb, AL | ROAD FLOODING REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3506 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KTAE 061035 FFWTAE ALC061-061230- /O.NEW.KTAE.FF.W.0024.090706T1035Z-090706T1230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 535 AM CDT MON JUL 6 2009 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLASH FLOOD WARNING FOR... GENEVA COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF GENEVA... * UNTIL 730 AM CDT * AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLOCOMB... SAMSON AND HARTFORD PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. * REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3118 8616 3119 8550 3102 8550 3101 8617 $$ 12-WATSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 1:42 AM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 6, 1:42 AM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 AM EDT MON JUL 6 2009 .SYNOPSIS...ONGOING WEATHER IN OUR CWA HAS SIGNIFICANTLY WEAKENED OVER THE PAST FEW HOURS WITH AN AREA OF STRATIFORM PRECIP ACROSS MUCH OF SOUTH CENTRAL GEORGIA. A FEW WEAK CONVECTIVE CELLS CONTINUE TO DEVELOP ACROSS THE EASTERN FLORIDA PANHANDLE AND IN SOUTHWEST GEORGIA. ELSEWHERE IN THE SOUTHEAST...THERE ARE SEVERAL BANDS OF STORMS ALONG AND SOUTH OF THE FRONTAL BOUNDARY CURRENTLY IN THE CAROLINAS...TENNESSEE...ARKANSAS BACK INTO TEXAS. AT 06Z...TEMPS IN THE CWA WERE IN THE MID TO UPPER 70S...EXCEPT IN THE 80S ALONG THE COAST...DEWPOINTS WERE MOSTLY IN THE 70S. THE SURFACE MAP THIS MORNING SHOWS THAT THE 1008-MB LOW IS NOW CENTERED IN NORTH CAROLINA WITH THE FRONTAL BOUNDARY EXTENDING ACROSS THE TENNESSEE VALLEY... THEN SOUTHWEST INTO THE RIO GRANDE VALLEY. HIGH PRESSURE IS BUILDING INTO THE CENTRAL PLAINS STATES. THE ATLANTIC RIDGE AT THE SURFACE HAS SAGGED FARTHER SOUTH AND IS CURRENTLY SITUATED IN THE FLORIDA STRAITS EXTENDING AS FAR WEST AS THE WESTERN GULF OF MEXICO. ALOFT...THE RIDGE ALOFT IS STACKED NEARLY OVER THE SURFACE RIDGE. THE CENTER OF THE UPPER ANTICYCLONE IS NOW WEST OF BAJA. FLOW CONTINUES TO BE SOMEWHAT ZONAL ACROSS CONUS WITH A TROUGH IN THE EAST...RIDGE IN THE INTER MOUNTAIN WEST...AND A TROUGH JUST OFF THE COAST IN THE PACIFIC NORTHWEST. WV IMAGERY DEPICTS THE HIGH MOISTURE CONTENT QUITE WELL ALONG AND SOUTH OF THE FRONTAL BOUNDARY EXTENDING BACK INTO NORTHWEST MEXICO. && .SHORT TERM (TODAY THROUGH WEDNESDAY)... THE FRONTAL BOUNDARY WILL CONTINUE TO SAG EVER SO SLOWLY SOUTHWARD OVER THE NEXT FEW DAYS IN RESPONSE TO THE UPPER TROUGH...FOCUSING MOISTURE AND INSTABILITY ALONG AND SOUTH OF THE FRONT. THE UPPER ANTICYCLONE WILL RETURN TO THE SOUTHWEST U.S. ON WEDNESDAY...WHICH APPEARS TO AMPLIFY AND FOCUS THE TROUGH IN THE SOUTHERN MISSISSIPPI VALLEY. THE FRONTAL BOUNDARY WILL THEN SLIP EVEN FARTHER SOUTH ON WEDNESDAY PROBABLY INTO OUR CWA INCREASING THE UNCERTAINTY FOR OUR NORTHERN ZONES...WILL IT BE CLEARING SKIES...WARMER TEMPS OR JUST ANOTHER WET DAY. TODAY WILL BE QUITE DISTURBED...CATEGORICAL POPS...COOLER MAX TEMPS. OUR WORKSTATION WRF AGREES...DEVELOPING A MCS IN SOUTHEAST ALABAMA... WHICH THEN MOVES SOUTHEAST THROUGH THE ENTIRE CWA...CLEARING THE CWA BY 03Z WITH NEARLY 100 PERCENT COVERAGE THROUGH THE AFTERNOON. WILL BE GOING WITH TEMPS IN THE MID TO UPPER 80S TODAY...A TAD BIT WARMER ON TUESDAY WITH POPS IN THE 60 AND 70 PERCENT RANGE. FOR WEDNESDAY... TEMPS WILL BE IN THE UPPER 80S TO NEAR 90 WITH POPS RANGING FROM 60 PERCENT SOUTH AND 30-40 PERCENT NORTH. .LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)... ONLY MINOR TWEAKS WERE MADE TO THE EXTENDED. PERIOD BEGINS WITH GLOBAL MODELS IN GOOD AGREEMENT. ALOFT...THIS PERSISTENT SUMMER PATTERN HIGHLIGHTED BY MEAN COOL TROUGHS CENTERED IN CLOSE PROXIMITY TO PAC NW COAST AND ALONG ERN SEABOARD WITH A BROAD HOT RIDGE IN BETWEEN CENTERED OVER CENTRAL PLAINS WITH AXIS SW TO HIGH OVER TX/NM BORDER. UPPER LOWS REMAIN INVCNTY OF OREGON/WASH COAST JUST OFF N ENGLAND. THE WESTWARD EXTENSION OF THE ATLANTIC RIDGE IS APPROACHING BAHAMAS. GFS/ECMWF IN GOOD AGREEMENT DURING DAYS 4/5 WITH NW FLOW ACROSS SE REGION. THEY SHOW PLAINS RIDGE ADVANCING EWD WITH A SERIES OF SHORTWAVES DROPPING DOWN FRONT SIDE AND INTO THE EXTREME SOUTHEAST STATES ALLOWING ERN TROUGH TO SHARPEN OFF ATLC COAST WHILE ATLANTIC RIDGE INTENSIFIES BACK TO THE WEST FROM BAHAMAS WWD INTO CENTRAL FLORIDA AND KEEPING A WEAKNESS IN THE SUBTROPICAL RIDGE ACROSS THE SE U.S. AS A RESULT...A DIFFLUENT PATTERN EVOLVES OVER THE SOUTHEAST STATES AND ESPECIALLY NE GULF REGION RESULTING IN FAVORABLE CONDITIONS FOR CONVECTION ESPECIALLY DAYS 4-5. AT THE SURFACE...HIGH PRESSURE RIDGE AXIS CONTINUES ACROSS SOUTHERN FL THROUGH LATE THURSDAY KEEPING SOUTHWEST FLOW IN PLACE. THE RIDGE AXIS THEN LIFTS NORTHWARD TO ACROSS CENTRAL FL FRIDAY AND REMAINS IN PLACE THROUGH SUNDAY. MEANWHILE...BERMUDA RIDGE EXPANDS WESTWARD INTO FL. UPPER TROUGH CONTINUES TO FOCUS MOISTURE AND INSTABILITY (WITH CONTINUING SERIES OF SHORTWAVES) ON PERSISTENT TROUGH/ BOUNDARY ACROSS N FL WED...BUT THEN BOUNDARY BEGINS TO DISSIPATE LATE THURS AS UPPER RIDGE BUILD EWD SHUNTING UPPER TROUGH AXIS E OF CWA AND FL RIDGE CONTS NWD. ACCORDINGLY POPS WILL SLOWLY DECREASE THRU PERIOD. ALTHOUGH IN BETTER AGREEMENT THAN PREVIOUS RUNS...GFS/ECMWF STILL DIVERGE MODESTLY TOWARDS THE END OF THE PERIOD AND ESPECIALLY HOW FAR EAST THE UPPER RIDGE WILL EXPAND EWD. BUT OVERALL...CWA REMAINS BETWEEN EXPANDING CENTRAL U.S. RIDGE AND ON BACK SIDE OF THE UPPER TROUGH. THE GFS EXPANDS LARGE SUBTROPICAL RIDGE EASTWARD INTO THE SE STATES...WHILE THE ECMWF A TAD LESS AGGRESSIVE ALLOWING UPPER TROUGH TO PENETRATE FURTHER INTO THE SE U.S. ALL IN ALL...UNSETTLED WEATHER PATTERN THROUGH THE EXTENDED PERIOD DOMINATED BY LINGERING FRONTAL BOUNDARY DRAPED ACROSS THE AREA...UPPER LEVEL TROUGH WITH ENERGY/ DISTURBANCES TRAVERSING THE AREA...AND HIGH ATMOSPHERIC MOISTURE AND WARM TEMPERATURES. THIS COMBINATION TRANSLATES TO LIKELY SHOWERS AND THUNDERSTORMS WED NIGHT THRU THURS...THEN SCT CONVECTION THURS NIGHT THRU MON AS SURFACE BOUNDARY DISSIPATES AND A RETURN TO NORMAL SEA BREEZE AFTN/EVE ACTIVITY. MIN TEMPS REMAIN CLOSE TO NORMAL (CLIMO AROUND 70) WITH MAX TEMPS BEGINNING EXTENDED IN UPPER 80S...A LITTLE BELOW CLIMO (CLIMO LOW 90S). THEY THEN RETURN TO CLIMO SAT AND INCH UP TO A TAD ABOVE CLIMO ON MON...ALLOWING FOR A PROGRESSIVELY STRONGER SEA BREEZE EACH AFTERNOON. && .AVIATION...DURING REST OF OVERNIGHT HOURS...SW-NE BAND OF CONVECTION HIGHLIGHTED BY EXCESSIVE LIGHTNING MOVING EWD AND WEAKENING THRU CWA TOWARDS SUNRISE. BAND ASSOCD WITH MVFR CIGS/VSBYS (AND BRIEF IFR CONDS) IN ANY HEAVY RAIN AND FOG. UNTIL BAND DIES OUT AND/OR EXITS E OF I-75...FORECAST REMAINS TRICKY. AFTER SUNRISE... EXPECT AN UNSETTLED DAY...WITH FAIRLY WIDESPREAD CONVECTION/RAIN EVENT AT THE TERMINALS AND THIS REFLECTED IN TAF WITH 4HR TEMPOS FOR TSTMS/MVFR CIGS/VSBYS UNTIL AT LEAST MID EVE. THE MAIN THREATS WITH ANY STRONGER STORMS WILL BE DAMAGING WIND GUSTS UP TO 40-60 MPH AND HAIL. SURFACE WINDS WILL REMAIN OUT OF THE WEST-SOUTHWEST THROUGH THIS EVE. && .MARINE...PROLONGED PERIOD OF WEST TO SW FLOW ON TAP. LOOKING FOR THE GRADIENT TO FURTHER TIGHTEN UP AS THE COLD FRONT SAGS SOUTHWARD TOWARD THE AREA. EXERCISE CAUTION CONDITIONS ARE EXPECTED TO BEGIN TODAY. THESE ELEVATED WINDS WILL CONTINUE INTO WEDNESDAY AFTER WHICH THE GRADIENT WILL WEAKEN. && .FIRE WEATHER...WITH COLD FRONT STALLING TO THE NORTH OVER THE NEXT FEW DAYS...MOIST SOUTHWEST FLOW OFF THE GULF COMBINED WITH SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THROUGH THE MID-WEEK PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 86 73 86 72 89 / 90 60 70 50 60 PANAMA CITY 86 76 85 76 89 / 80 50 70 50 60 DOTHAN 85 72 87 72 93 / 90 50 60 30 40 ALBANY 87 74 90 71 93 / 90 60 60 30 40 VALDOSTA 88 73 87 71 90 / 90 60 70 40 60 CROSS CITY 86 75 84 72 88 / 70 60 70 50 60 APALACHICOLA 88 77 85 75 88 / 80 50 70 50 60 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && SHORT TERM/MARINE...WATSON LONG TERM...BLOCK AVIATION/FIRE WEATHER...BLOCK
Hazardous weather outlook, Jul 6, 4:47 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 AM EDT MON JUL 6 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-071000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 547 AM EDT MON JUL 6 2009 /447 AM CDT MON JUL 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AS A FRONTAL SYSTEM BECOMES STATIONARY JUST NORTH OF THE AREA. THERE IS THE POTENTIAL FOR SOME OF THE STRONGER STORMS TO PRODUCE WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS IS ALSO POSSIBLE. THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES AND A MODERATE RISK ALONG FLORIDA BIG BEND BEACHES... .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE FRONTAL SYSTEM WILL REMAIN QUASI STATIONARY OVER OR JUST NORTH OF THE AREA THROUGH MUCH OF THE PERIOD. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP AND PUSH INTO THE LOCAL AREA AGAIN ON TUESDAY. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... STORM BOUNDARIES GENERATED BY THE FRONT...THE SEA BREEZE AND A MOIST UNSTABLE ATMOSPHERE MAY COMBINE TO GENERATE STRONG TO POSSIBLY SEVERE STORMS. AFTERNOON HIGH TEMPERATURES WILL BE NEAR OR BELOW NORMAL. MAINLY AFTERNOON AND EVENING SCATTERED SHOWERS AND STORMS ARE EXPECTED DURING THE REST OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED IF A WATCH OR WARNING IS ISSUED FOR THEIR AREA. 12-WATSON
In the hours before
Special weather statement, Jul 6, 2:43 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 AM EDT MON JUL 6 2009 ALZ065>067-060845- COFFEE-DALE-HENRY- 243 AM CDT MON JUL 6 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE AND HENRY COUNTIES... * UNTIL 345 AM CDT AT 242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LOUISVILLE TO PIGEON CREEK...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF ABBEVILLE TO 11 MILES WEST OF LUVERNE...MOVING SOUTHEAST AT 25 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 6, 3:49 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 449 AM EDT MON JUL 6 2009 ALZ065>069-060945- COFFEE-DALE-GENEVA-HENRY-HOUSTON- 349 AM CDT MON JUL 6 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE...DALE... GENEVA...HENRY AND HOUSTON COUNTIES... * UNTIL 445 AM CDT AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM CENTRAL COFFEE COUNTY THROUGH DALE AND HENRY COUNTIES...MOVING EAST TO SOUTHEAST AT 25 TO 30 MPH IN THE DIRECTION OF GENEVA AND HOUSTON COUNTIES. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. BLOCK
Special weather statement, Jul 6, 4:48 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 548 AM EDT MON JUL 6 2009 ALZ067-GAZ121>127-142>145-061045- BAKER-CALHOUN-CLAY-DOUGHERTY-EARLY-HENRY-LEE-MILLER-MITCHELL- RANDOLPH-TERRELL-WORTH- 548 AM EDT MON JUL 6 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN...CLAY... DOUGHERTY...EARLY...HENRY...LEE...MILLER...MITCHELL...RANDOLPH... TERRELL AND WORTH COUNTIES... * UNTIL 645 AM EDT/545 AM CDT/ AT 546 AM EDT/446 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF DAWSON TO FORT GAINES...MOVING SOUTHEAST AT 30 MPH. THESE STORMS WILL BE NEAR... DAWSON BY 600 AM EDT. EDISON BY 610 AM EDT. MORGAN BY 620 AM EDT. LEESBURG BY 625 AM EDT. LEARY BY 635 AM EDT. ALBANY BY 645 AM EDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 6, 4:54 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 AM EDT MON JUL 6 2009 ALZ069-FLZ011-GAZ142-155-061045- EARLY-HOUSTON-JACKSON-SEMINOLE- 454 AM CDT MON JUL 6 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HOUSTON... JACKSON AND SEMINOLE COUNTIES... * UNTIL 545 AM CDT/645 AM EDT/ AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF COTTONWOOD...MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE NEAR... 5 MILES SOUTHWEST OF DONALSONVILLE BY 615 AM EDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 6, 5:02 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 602 AM EDT MON JUL 6 2009 ALZ065-066-068-FLZ009-061045- COFFEE-DALE-GENEVA-HOLMES- 502 AM CDT MON JUL 6 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...GENEVA AND HOLMES COUNTIES... * UNTIL 545 AM CDT AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF SLOCOMB TO 5 MILES WEST OF SAMSON...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF COTTONWOOD TO 17 MILES NORTHWEST OF GENEVA...MOVING SOUTHEAST AT 15 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:00 AM CDT | Severe Thunderstorm Warning | TAE | Coffee | 45 min |
| Jul 6, 3:23 AM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 52 min |
| Jul 6, 3:48 AM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 42 min |
| Jul 6, 4:28 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 32 min |
| Jul 6, 5:13 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 32 min |
| Jul 6, 5:34 AM CDT | Flash Flood Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 8 hr |
| Jul 6, 5:45 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 45 min |
| Jul 6, 6:12 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 48 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.